# SDR CA000110011

- Difficulty date: December 28, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 82940010101
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE PARKING BRAKE WAS FOUND TO BE LOOSING PRESSURE WHILE UNDERGOING MAINTENANCE. INVESTIGATION REVEALED THE PARKING BRAKE PRESSURIZING LINE WAS CRACKED AND LEAKING FLUID.
